Percocet Withdrawal Symptoms

Percocet® (oxycodone/APAP) is a narcotic pain medication that is available by prescription. As with any narcotic, it is possible to develop withdrawal symptoms if you abruptly stop taking Percocet. Withdrawal may occur with chronic, legitimate use of the drug, as well as with addiction to this medication.
 
Unlike withdrawal from many other drugs, withdrawing from Percocet is unlikely to cause life-threatening symptoms. Symptoms of withdrawal can vary in intensity and may include:
 
  • Sweating and a runny nose
  • Goosebumps
  • Nausea, vomiting, and diarrhea
  • Agitation.
     
Although withdrawal symptoms with Percocet are not dangerous, they can be unpleasant. In order to limit withdrawal, you should not stop taking the drug "cold turkey." Your healthcare provider can slowly decrease your dose at a rate that helps minimize withdrawal symptoms (most healthcare providers will be more than willing to help you stop taking Percocet).
 
(Click Percocet Withdrawal to learn more about the potential dangers of Percocet withdrawal and for more information on how to limit withdrawal symptoms.)
 
 
What Your Pharmacist Wishes You Knew About Chronic Pain Medications
Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2014 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.